71.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

tamoxifen and heartburn.

8 REPLIES 8
Butterfly318
Member

Re: tamoxifen and heartburn.

Evening Ladies.

 

There are a few threads that have discussed different brands of Tamoxifen.  I initially took Wockhardt brand for six months and suffered dreadful side effects.  Hot flushes, particularly at night, dreadful pains in joints / muscles.  I changed in February this year to TEVA and the side effects are minimal now.  I seem to suffer itchy skin and constipation whichever brand i take.

 

Take Care   Gilly x  

sarah63
Member

Re: tamoxifen and heartburn.

thank you anngielay,i havent noticed if the brand had changed??maybe thats it..thank you;-)  will go and check right away.x

angielav
Member

Re: tamoxifen and heartburn.

Hi, I have been on tamoxifen 2 and a half years... a few weeks ago the chemist gave me a different brand... and I've suffered horrendous side effects since then... one of which was heartburn.  I've just asked the chemist to swap them for my usual brand... so hoping all will be back to norm.

 

sarah63
Member

Re: tamoxifen and heartburn.

thanks for replies ladies,i still have it but not everyday,i should of said i was on tamoxifen 2 1/2 yrs then changed to some thing else for 6months had awful side effects so was put back on tamoxifen.a month or so after i started getting heartburn bloatedness and feeling sick..i didny have hthis before on tamoxifen but was thinking maybe it was the change over..still would like to hear from anyone else suffering with the same thing.x

maisiecake
Member

Re: tamoxifen and heartburn.

I've been on tamoxifen for 3 months and have indigestion and nausea which started after the first 2 weeks.. I've had to go back on lansoprazole which I had during chemo. I take tamoxifen in morning with breakfast. I get indigestion whenever I eat more than a small amount of food- and I too worry that it's a sign of the cancer spreading.I asked about it at onc appt and she thought it was down to tamoxifen and to give it another month and see if it settles. She suggested taking it at night but I haven't tried that yet.

JB
Member

Re: tamoxifen and heartburn.

I've been on tamoxifen for nearly six months now and had the usual se - flushes achy joints tiredness, and a sore tongue, but did have a nasty bout of heartburn and indigestion last week which I normally don't suffer from - I put it down to the tamoxifen, but haven't had it since.   I take mine first thing in the morning with a glass of water, followed on by a cup of tea and then breakfast.

hearty
Member

Re: tamoxifen and heartburn.

I agree with Maire! I take my Tamoxifen with a full glass of water and then have my main meal. I then sit still after it (watching telly!) and that has helped the heartburn. Hope it settles down x

Mindy63
Member

Re: tamoxifen and heartburn.

I got heartburn with Tamoxifen. I think this was because I was taking it first thing in the morning on am empty stomach. As soon as I took it after my breakfast the heartburn disappeared. Hope this helps. I think it can aggravate the stomach.

sarah63
Member

tamoxifen and heartburn.

hi all,i was on tamoxifen for 2 1/2 yrs then changed to another hormone tablet was on that 6 months and changed back to tamoxfen as side effects were to bad ,,anyway been on tamoxfen 2months and the last week i have had awful heartburn!i am thinking its tamoxifen ..does anyone else get this on tamoxifen??when i was on it before i had the usual aches pains cramp etc but not heartburn,,would like to know if anyone else gets it as now i am thinking is something wrong with my liver!The reason i say that is my neighbour had liver cancer and that was one of her symptoms! i am being a worry wort but i think bc does that to you.xx